# SDR USAA2011041991550

- Difficulty date: April 13, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACKED FRAME INNER CHORD AT BS 616, STR 18L.  REPAIRED FRAME INNER CHORD AT BS 616, STR 18L IAW TYPICAL REPAIR 737-5362-10-0023.
